# SDR SWAA2022031472363

- Difficulty date: February 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AT RBL24.5 AND WL208.1 LOWER POSITION AT CENTER WING BOX 2022-94821 / [01] REPLACED ANGLE LOCATED BS695 AT RBL24.5 AND WL208.1 LOWER POSITION AT CENTER WING BOX IAW SRM B737-700 51-10-02 Ï¿½TEM 9 AND DRAWING 111A6000 REV: A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE LOCATED BS695 AT RBL24.5 AND WL208.1 LOWER POSITION AT CENTER WING BOX IAW SRM B737-700 51-10-02 Ï¿½TEM 9 AND DRAWING 111A6000 REV: A. SEE INDIVIDUAL SIGNOFFS BELOW. RII
